Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help please. I need to make some changes. ricker

Posted by SLS on August 22, 2009, at 14:34:04

In reply to Re: Help please. I need to make some changes., posted by ricker on August 22, 2009, at 12:24:02

> Hi Zana,
>
> I would stop the remeron, your sleep should be okay with the seroquel on-board. I'd also drop the risperdal/gabapentin and add lamictal. Not sure if you have tried lamictal before, but, if you have and failed, were you taking seroquel then? If not, the two work quite well together.

That's pretty good advice.

:-)


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:913470
URL: http://www.dr-bob.org/babble/20090818/msgs/913499.html